Pure Mathematical Sciences

Articles in Press in Vol. 7, 2018, no. 1 (forthcoming issue)

Sabiha Tabassum
      Statistically pre-Cauchy triple sequences and Orlicz functions
      Pure Mathematical Sciences, Vol. 7, 2018, no. 1, 1-9
      https://doi.org/10.12988/pms.2018.756

Massoud Malek
      Solving homogeneous systems with sub-matrices
      Pure Mathematical Sciences, Vol. 7, 2018, no. 1, 11-18
      https://doi.org/10.12988/pms.2018.843

Berhanu Kidane, Christopher Serkan
      A boundary norm for weighted Dirichlet spaces
      Pure Mathematical Sciences, Vol. 7, 2018, no. 1, 19-26
      https://doi.org/10.12988/pms.2018.876

Peter V. Danchev
      Corners of invo-clean unital rings
      Pure Mathematical Sciences, Vol. 7, 2018, no. 1, 27-31
      https://doi.org/10.12988/pms.2018.877

Peter Bonart
      Groups of order 64 are determined by their tables of marks
      Pure Mathematical Sciences, Vol. 7, 2018, no. 1, 33-43
      https://doi.org/10.12988/pms.2018.8910